# SDR AU000202

- Difficulty date: March 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Faulty
- Location: Electrical Power
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) ELECTRICAL BURNING SMELL IN COCKPIT.  NO EVIDENCE OF FIRE DAMAGE.  TEST FLIGHT OK.  AIRCRAFT RETURNED TO SERVICE.
